Panadol Panadol Extra Tablets

€3.10 - €4.40

Code P-panextra

Choose Size

Add to Basket
Product Info

Panadol Extra Film-coated Tablets are a fast acting and effective pain relief medication containing paracetamol. Panadol tablets fight against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu. The presence of caffeine helps the effectiveness of paracetamol.

You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of 48 tablets per order.

Do not take with any other paracetamol products.

How To Use

Adults and children over 12 years’ swallow 2 tablets with water up to 4 times daily as needed. Leave 4-6 hours between each dose and do not take more than 8 tablets in any 24-hour period. 

Active Ingredients

Each tablet contains 500mg of paracetamol and 65mg of caffeine. 

Other ingredients: starch pregelatinised, Povidone K-25, Calcium carbonate, Crospovidone, sodium methyl parahydroxybenzoate (E219), Sodium ethyl parahydroxybenzoate (E215), sodium propyl parahydroxybenzoate (E217), Alginic Acid and Magnesium stearate. 

Delivery Info

Due to a high volume of orders and demand for healthcare products due to Covid-19, current dispatch times are approximately 0-1 working day after ordering.

Deliveries in Republic Of Ireland and Northern Ireland

Next day delivery is not guaranteed during this time, although we are working extremely hard to process all orders as fast as possible.

Deliveries To England, Scotland and Wales

Deliveries to these UK addresses are continuing as normal via Royal Mail Tracked 48 service. Please note the dispatch delays of approximately 3 days.

International Deliveries Outside of Ireland and UK

Postal networks around the world have been severely impacted by the Covid-19 crises. As a result, most countries are no longer accepting incoming international mail. As a result, we unfortunately have to withdraw the option to select these countries as a delivery address.

For more information read our Delivery information page.

Store Reviews: Our Customers Love Us

Click to view complete product details

Panadol Extra Film-coated Tablets are a pain relief medication containing paracetamol. Panadol fights against pain such as headache, muscle pain, backache, toothache and period pain. This medication also contains caffeine which helps the effectiveness of paracetamol. These tablets are gentle on the stomach.

Who can use?

This medicine can be used adults and children over 12 years old.

How to use?

Adults and children over 12 years’ swallow 2 tablets with water up to 4 times daily as needed. Leave 4-6 hours between each dose and do not take more than 8 tablets in any 24-hour period.

If you are pregnant or breast-feeding.

This medication should not be taken while pregnant or breastfeeding unless advised by your doctor.

Driving and using machines.

This medication should not affect your ability to drive or use machines.

Common side effects.

There are no common side effects associated with this medication however if you experience any side effects please contact your doctor right away.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.

Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty